# SDR DALA2024123012065

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH INB SEAT TRACK (X=22) ON STA Y=200-205 AT CPAX. SUMMARY OF NRC 00482: CORROSION LEVEL 2. CORROSION AT LH INB SEAT TRACK (X=22) ON STA Y=200-205 AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #0726955)
